# SDR AALA202402187735

- Difficulty date: February 17, 2024
- Submitted: February 18, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,514 hours, 10,837 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Part number: UNKNOWN
- Condition: Binding
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN CREW REST DOOR DIFFICULT TO OPEN /CLOSE. MAINTENANCE ADJUSTED LATCH CABIN CREW  REST DOOR ,OPS NORMAL IAW CMM 25-29-01.
